# SDR 3EJA202508150007

- Difficulty date: July 24, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N864JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605242
- Aircraft time: 6,716 hours, 4,929 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 99124931
- Part serial: 359
- Condition: Failed
- Location: Zone 100
- Part time: 6,749 hours, 4,949 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WE BOTH HEARD A LOUD POP/BURST FOLLOWED BY THE CONTINUAL SOUND OF FAST LEAKING AIR. IT SOUNDED LIKE A DOOR SEAL OR AIR DUCT PIPE BURST. WE THEN GOT MULTIPLE RED AND YELLOW CASS MESSAGES ON THE SCREEN. I TURNED AROUND AND IMMEDIATELY NOTICED THAT SMOKE WAS FILLING THE BACK OF THE CABIN BY THE MAIN ENTRY DOOR. IT APPEARED TO BE HOT BLEED AIR SMOKE. REMOVED AND DISASSEMBLED ACM AND REASSEMBLED WITH A NEW TURBINE. DETERMINED TE BE NORMAL OPERATION WHEN BLEED AIR OVERHEAT TURNS ON EMER PRESS.
